# SDR 9WGA20181116401

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 67,975 hours, 13,588 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, FLIGHT DIRECTORS DID NOT RESPOND TO ANY COMMANDS FROM GCP. AIRCRAFT STARTED TO CLIMB WITHOUT COMMAND. ATC 1 & 2 NOT WORKING, ATC REQUESTED POSITION INFORMATION FROM CREW. PERFORMED INTERROGATION CHECK FOR FCC 1 & 2, FMC 1 & 2 WITH NO FAULTS FOUND. PERFORMED RETURN TO SERVICE CHECK ON FCC 1 & 2 IAW AMM 22-00-00 WITH NO FAULTS FOUND. COULD NOT DUPLICATE OR FIND ANY FAULTS WITH EITHER SYSTEM. ALL GROUND TESTS PASSED IAW AMM 22-01-10. PERFORMED RETURN TO SERVICE CHECK ON FMC 1 & 2 IAW AMM 34-63-00 WITH NO FAULTS FOUND. COULD NOT DUPLICATE OR FIND ANY FAULTS WITH EITHER SYSTEM. ALL GROUND TESTS PASSED. PERFORMED RETURN TO SERVICE CHECK ON ATC 1 & 2 IAW AMM 34-54-00 WITH NO FAULTS FOUND. PERFORMED FIM 34-54-5 WITH NO FAULTS FOUND.
